# SDR GAIA01023

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITME WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY.  CABIN FLOORBEAM FOUND CORRODED ON UPPER SURFACE OF UPPER CHORD AT BS 400, RBL 45.  REMOVED CORROSION FROM UPPER BEAM IAW B727 SRM 51-10-6, FOUND TO BE OUT OF LIMITS.  FABRICATED NEW REPAIR PART IAW B727 SRM 53-10-8.  TREATED AND PRIMED IAW B727 SRM 51-10-2 AND MM 51-20-151.  INSTALL NEW REPAIR ANGLE IAW B727 SRM 53-10-8.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
